# SDR FDEA201406011255

- Difficulty date: June 1, 2014
- Submitted: June 3, 2014
- Operation: Air carrier
- Aircraft: N796FD
- Make and model: Boeing 757222
- Aircraft serial: 26710
- Aircraft time: 65,973 hours, 23,289 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146N51109
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1660 RBL 12 FLOORBEAM UPPER FLANGE FOUND CORRODED ON UPPER & LWR SURFACES.  REMOVED IAW SRM 51-10-02 REV 111.  REWORKED AREA EVALUATED & FOUND MATERIAL LOSS MORE THAN 50% IAW SRM 53-00-51 FIG 101 ALLOWANCE DAMAGE 1 REV 111.  FLOORBEAM REMOVED AT STATION 1661 RBL 70 TO LBL 70 IAW SRM 51-40-02 REV 112.  NEW FLOORBEAM FABRICATED IAW DWG 146N5110 SHT 3 REV B & INSTALLED IAW DWG 146N5090 SHT 6 REV.  REFER TO SRM N00230 FOR WORK DETAIL REPAIR CLASSIFIED AS MAJOR.
